MAUDE Adverse Event Report: ARTHREX, INC. PNCH, WB 15 UP TP, 3.4 STR, W/FLUSHPORT; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. PNCH, WB 15 UP TP, 3.4 STR, W/FLUSHPORT; ARTHROSCOPIC ACCESSORIES
Model Number PNCH, WB 15 UP TP, 3.4 STR, W/FLUSHPORT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The related condition is typically caused by applying excessive force while attempting to cut tissue and/or an excessive amount of tissue at one time.Fragments were accounted for and found during investigation/evaluation process.Function test could not be performed due to the related condition.
 
Event or Problem Description
It was reported that the device is broken.No additional information regarding a specific failure mode was provided.There was no harm for the patient, operator or third party reported.No further information received.

Brand Name
PNCH, WB 15 UP TP, 3.4 STR, W/FLUSHPORT
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19133138
Report Number1220246-2024-02115
Device Sequence Number17307839
Product Code NBH
UDI-Device Identifier00888867252493
UDI-Public00888867252493
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPNCH, WB 15 UP TP, 3.4 STR, W/FLUSHPORT
Device Catalogue NumberAR-12240F
Device Lot Number10243921
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2021
Initial Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown